# SDR SWAA2022030870737

- Difficulty date: February 9, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID PASSENGER CABIN BS693 LBL24 WL203. / [01] REMOVED ATTACH ANGLE AT MID PASSENGER CABIN AT BS 693 LBL 24 WL 203 IAW SRM 51-40-02;[02] LOCATED FABRICATED ;DRILLED AND APPLIED CHEMICAL CONVERSION COATING NEW ANGLE AT MID PASSENGER CABIN AT BS 693 LBL 24 WL 203 IAW SRM 51-40-05 AND DWG 273A9110.;[03] RECEIVED NEW ANGLE FROM O.S.S HFAB53-AN-012 MATERIAL USED BAC1490-2782#7075T0 CLAD 0.050 HEAT TREATED TO T73 CONDITION LOT NUMBER 1482462-1 CUSTOMER RO NO 857027-SWA JOB NUMBER 547241.;[04] FABRICATED LOCATED AND DRILLED NEW ANGLE AT MID PASSENGER CABIN AT BS 693 LBL 24 WL 203 I.A.W SRM 51-40-05-0G-0 AND DWG 273A9112. OK TO TREAT AND PRIME.;[05] VERIFIED CORRECTIVE ACTION ITEM 3 & 4. OK TO APPLY CHEMICAL CONVERSION COATING & PRIMER GIVEN.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER I.A.W SRM 51-20-01-0G-0 AND SOPM 20-41-02; AND PARTIAL STEP 1 . OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION #6.;[08] VERIFIED OK TO INSTALL REPAIR PARTS.;[09] INSTALLED NEW ANGLE AT MID PASSENGER CABIN AT BS 693 LBL 24 WL 203 I.A.W SRM 51-40-02-0G-0 AND DWG 273A9110.OK TO CLOSE ACCESS PANEL.;[10] VERIFIED INSTALLATION OF NEW ANGLE AT MID PASSENGER CABIN AT BS 693 LBL 24 WL 203 I.A.W SRM 51-40-02-0G-0 AND DWG 273A9110 ONLY;[11] UPDATED STEP 1: REQUEST OK TO INSTALL FLOOR PNL 241AF.;[12] UPDATE STEP 1;[13] COMPLETED STEP 1.;[14] VERIFIED STEP 1 COMPLETE
